MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS
Model Number 1340
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d4: manufacture date (h4) will be provided upon investigation.The primary udi number in d4 is reflective of all available information.Section a/g3: there was no patient involved in this event.The pma# provided is associated with most recent approval.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the power module had a broken battery connector.A replacement would be shipped.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of damaged to the power module streamline battery clip was not confirmed as no product was returned.A root cause for the reported event was not conclusively determined through this analysis.The provided information indicated the battery connector was exchanged.Multiple attempts were made to obtain additional information from the customer regarding the event; however, no further information was provided.The device history records were reviewed and the records reveal that the heartmate power module, serial number (b)(6), was manufactured in accordance with manufacturing and qa specifications.The heartmate 3 instruction for use was available for use at the time of the event.Section 8, entitled ¿equipment storage and care¿, provides instruction on how to care for and clean the power module.The heartmate 3 instructions for use, section f, entitled ¿safety checklist¿, instructs users to perform routine maintenance of the power module.The heartmate 3 patient handbook which was available for use at the time of the event, cautions the users to call their hospital contacts if they think, for any reason, any portion of their equipment is not functioning as usual, is broken, or they are uncomfortable with the operation of the equipment.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE® POWER MODULE (N/A)
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23488252
Report Number2916596-2025-07070
Device Sequence Number10558973
Product Code DSQ
UDI-Device Identifier00813024010654
UDI-Public(01)00813024010654(11)241204
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1340
Device Catalogue Number1340
Device Lot Number10637575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown